# SDR IPXA2014022181993

- Difficulty date: February 3, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CRACK ON LT WING STRINGER 13 OTBD END XORS 562.39.     PERFORMED REPAIR ON LT WING STRINGER 13 BETWEEN XORS 562 AND XORS 59 2 IAW EA001-5710-01-A5090, REV IR AND EO MD11-5710-53522-A.
